Journal article icon

Journal article

Intersection forms of toric hyperkaehler varieties

Abstract:
This note proves combinatorially that the intersection pairing on the middle dimensional compactly supported cohomology of a smooth toric hyperkaehler variety is always definite, providing a large number of non-trivial L^2 harmonic forms for toric hyperkaehler metrics on these varieties. This is motivated by a result of Hitchin about the definiteness of the pairing of L^2 harmonic forms on complete hyperkaehler manifolds of linear growth.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
134
Issue:
8
Pages:
2403-2409
Publication date:
2003-06-25
DOI:
ISSN:
0002-9939
URN:
uuid:96b15a12-fab6-4995-b05a-1b6dce7ade88
Source identifiers:
580
Local pid:
pubs:580
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP